# SDR 98UAL900581

- Difficulty date: November 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Engine: Pwa PW2037
- System (JASC): 4950 · APU Bleed Air System
- Part: Pneumatic Syst
- Condition: Smoking
- Location: Cabin
- Stage of operation: NR
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

CREW REPORTED TWO AFT SMOKE DETECTORS SOUNDING INTERMITTENTLY.  *S/D*  MAINTENANCE DETERMINED THAT THE CAUSE OF SMOKE IN CABIN WAS A RESULT OF PNEUMATIC SYSTEM OIL CONTAMINATION FROM THE APU.  THE SUSPECT APU WAS REPLACED IN ORD ON 12/3/98.  PACK BURNOUT WAS ACCOMPLISHED TO EXPEL RESIDUAL OIL IN PNEUMATIC SYSTEM.  APU HAS BEEN RETURNED TO SHOP FOR ANALYSIS.
